Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking bodybuilding supplements for fat loss. On menabol with wheyprotein. Suggested liv 52. Will these supplements affect my sexual life?

Respected Sir i am Siddhant from Mumbai please i want to knw that i am taking bodybuilding supplements for fat loss it is white small tabs and muscle gain(menabol tablet) with DN whey protine and my trainer also suggested me live 52 ds tabs to avoid any side effects what is my query that will it harm my sexual life. As i am passionate for bodybuilding and even can you suggest me anything for PC muscles workout i cant quite bodybuilding but i dont even want to make my sex life poor
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  1297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
HELLO,
WELCOME TO HCM,
MENABOL TABLET CONTAINS STEROIDS WHICH HAS MANY SIDE EFFECTS. AS YOUR GUIDE SUGGEST YOU TO TAKE LIV 52(WHICH IS USED AS LIVER TONIC) MEANS IT CAN HARM TO LIVER ALSO. IT ALSO AFFECT TO SEXUAL FUNCTION
HAVE A BETTER HEALTH
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor